1 Vol 32, No 2 (2001)

Vol 32, No 2 (2001)

Table of Contents

Papers

$ \sigma $-derivations on prime near-rings
Ahmed A. M. Kamal 89-93
Oscillation and nonoscillation theorems for second order nonlinear differential equations
Jiang Jianchu 95-102
Fractional derivatives of certain special functions
V. B. L. Chaurasia, Anju Godika 103-109
Certain subclasses of univalent functions and an application of the fractional calculus
B. A. Uralegaddi, A. R. Desai 11-116
Convergence of an Ishikawa iteration scheme for nonlinear quasi-contractive mappings in convex metric spaces
K. P. R. Sastry, G. V. R. Babu, Ch. Srinivasa Rao 117-126
Note on inequalities of Hadamard's type for Lipschitzian mappings
M. Matic, J. Pecaric 127-130
The generalized Routh array and a further simplification of the extended Routh array
Ziad Zahreddine 131-136
On Aczel's inequality for real numbers
S. S. Dragomir, Y. J. Cho 137-142
Degree of approximation by $ (N, p, q) $ summability means of the Fourier-Laguerre expansion
Shyam Lal, Hare Krishna Nigam 143-150
Notes on the starlikeness of an integral transform
Jian-Lin Li 151-154
Inequalities applicable in the theory of partial finite difference equations
B. G. Pachpatte 155-166


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax